# SDR DALA2015112107210

- Difficulty date: November 20, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE IN PASSENGER CABIN CORROSION OUT LIMIT SEAT TRACK +Y1292, FRAME 35 TO 36, MEASURES ARE: FR 35 +8", L: 3.905", W: 0.381", D: 0.042'.  REPLACED SEAT TRACK 1292 AND FASTENER LOCATED FRAME 35 TO FRAME 36 IAW SRM 51-72-11 AND DWG D53370124.
